# SDR 57708

- Difficulty date: January 7, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 15,895 hours, 23,865 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800419
- Part serial: UE126
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROACH, L/G HANDLE MOVED TO LWR GEAR, RED INTRANSIT LAMPS FLICKERED, 5-AMP L/G IND ON RT C/B PANEL POPPED.  L/G EXTENDED, 3 GEAR DOWN LIGHTS FAILED TO ILLUM, WOULD NOT RESET.  TOWER VERIFIED NOSE L/G EXTENDED.  MALFUNCTION NOT DUPLICATED ON GROUND.  L/G IND CB, A316 TIME DELAY PCB, & L/G HANDLE LAMPS REPLACED.  TEST FLT FAILED.  L/G IND CB POPPED & PWR PACK LOST POWER, MANUAL EXTENSION FOR LANDING.  THE 60-AMP PWR PACK MOTOR (CB11) CB FOUND POPPED.  RESET, GEAR EXTENDED.  PROBLEM NOT DUPLICATED ON GROUND.  LT MLG UPLOCK SWITCH & L/G UP/DOWN HANDLE ASSEMBLY REPLACED.  TEST FLT FAILED.  L/G IND POPPED, PWR PACK MOTOR (CB11) DID NOT.  LT MLG ACTUATOR P/N: 114-380041-9 & ASSOCIATED HARDWARE REPLACED.
